| Model Number |
EVPROPLUS-26US |
| Medical Device Problem Codes |
Gradient Increase (1270); Incomplete Coaptation (2507); Patient Device Interaction Problem (4001); Material Split, Cut or Torn (4008); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 3 months following the implant of a transcatheter aortic valve, the valve failed due to aortic stenosis and a mean gradient of 42 millimeters of mercury (mmhg).The patient is currently being evaluated for potential treatment options.